# SDR MWEA95433

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Latches
- Part number: 3952273501
- Condition: Dirty
- Location: Fwd Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, GIRT BAR ON FWD PAX DOOR IS DIFFICULT TO ARM AND DISARM.  MAINTENANCE CLEANED AND LUBRICATED GIRT BAR LATCHES.  OPS CHECK GOOD AND A/C RETURNED TO SERVICE.
